MathSciNet Relay Station
MathSciNet bibliographic data
MR2276490 35J55 (35B65)
Byun, Sun-Sig; Chen, Hongbin; Kim, Mijoung; Wang, Lihe $L^p$ regularity theory for linear elliptic systems. Discrete Contin. Dyn. Syst. 18 (2007), no. 1, 121–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement